# SDR USAASB98095

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Failed
- Location: Cockpit
- Part time: 30,228 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RDU - FL 1494 - ON APPROACH TO RDU, CREW EXTENDED FLAPS FROM 25 TO 30 DEGREES AND RECEIVED A FLAP ASSYMETRY.  CREW PLACED FLAPS BACK TO 25 DEGREES, ADVISED THE TOWER THEY HAD A PROBLEM AND DECLARED AN EMERGENCY.  CREW ACCOMPLISHED A GO-AROUND AND PERFORMED EMERGENCY CHECK LIST IN REFERENCE TO TRAILING EDGE FLAP PROBLEM.  CREW EXECUTED A LONG FINAL AND BROUGHT THE AIRCRAFT IN ON A SHALLOW APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP POSITION INDICATOR.  RAN FLAPS SEVERAL TIMES.  OPERATIONAL CHECK GOOD PER MM.  (X)
